Sur les automorphismes de groupes libres et de groupes de surface
Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1023, 34 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2011__339__323_0,
     author = {Paulin, Fr\'ed\'eric},
     title = {Sur les automorphismes de groupes libres et de groupes de surface},
     booktitle = {S\'eminaire Bourbaki, volume 2009/2010, expos\'es 1012-1026},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1023},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {339},
     year = {2011},
     zbl = {1356.20016},
     mrnumber = {2906359},
     language = {fr},
     url = {archive.numdam.org/item/AST_2011__339__323_0/}
}
Paulin, Frédéric. Sur les automorphismes de groupes libres et de groupes de surface, dans Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1023, 34 p. http://archive.numdam.org/item/AST_2011__339__323_0/

[1] A. Ash - Deformation retracts with lowest possible dimension of arithmetic quotients of self-adjoint homogeneous cones, Math. Ann. 225 (1977), p. 69-76. | Article | EuDML 162920 | MR 427490 | Zbl 0343.20026

[2] J. A. Behrstock - Asymptotic geometry of the mapping class group and Teichmüller space, Geom. & Topol. 10 (2006), p. 1523-1578. | Article | MR 2255505 | Zbl 1145.57016

[3] J. A. Behrstock, B. Kleiner, Y. N. Minsky & L. Mosher - Geometry and rigidity of mapping class groups, prépublication arXiv:0801.2006. | Article | MR 2928983 | Zbl 1281.20045

[4] J. A. Behrstock & Y. N. Minsky - Dimension and rank for mapping class groups, Ann. of Math. 167 (2008), p. 1055-1077. | Article | MR 2415393 | Zbl 1280.57015

[5] Y. Benoist - Sous-groupes discrets des groupes de Lie, polycopié, Euro. Summer School, 1997.

[6] L. Bers - An extremal problem for quasiconformal mappings and a theorem by Thurston, Acta Math. 141 (1978), p. 73-98. | Article | MR 477161 | Zbl 0389.30018

[7] M. Bestvina - The topology of Out(F n ), in Proc. Inter. Cong. Math., Vol. II (Beijing, 2002), Higher Ed. Press, 2002, p. 373-384. | MR 1957048 | Zbl 1060.57002

[8] M. Bestvina, A Bers-like proof of the existence of train tracks for free group automorphisms, prépublication Univ. Utah 2010, voir aussi arXiv: 1001.0325. | MR 2845630 | Zbl 1248.20025

[9] M. Bestvina & M. Feighn - The topology at infinity of Out(F n ), Invent. math. 140 (2000), p. 651-692. | Article | MR 1760754 | Zbl 0954.55011

[10] M. Bestvina & M. Feighn, A hyperbolic Out(F n )-complex, Groups Geom. Dyn. 4 (2010), p. 31-58. | Article | MR 2566300 | Zbl 1190.20017

[11] M. Bestvina, M. Feighn & M. Handel - Laminations, trees, and irreducible automorphisms of free groups, Geom. Funct. Anal. 7 (1997), p. 215-244 | Article | MR 1445386 | Zbl 0884.57002

M. Bestvina, M. Feighn & M. Handel - Laminations, trees, and irreducible automorphisms of free groups, erratum : Geom. Fund. Anal. 7 (1997), p. 1143. | Article | MR 1487756 | Zbl 0884.57002

[12] M. Bestvina, M. Feighn & M. Handel, The Tits alternative for Out(F n ), I : Dynamics of exponentially-growing automorphisms, Ann. of Math. 151 (2000), p. 517-623. | Article | EuDML 121772 | MR 1765705 | Zbl 0984.20025

[13] M. Bestvina, M. Feighn & M. Handel, Solvable subgroups of Out(F n ) are virtually Abelian, Geom. Dedicata 104 (2004), p. 71-96. | Article | MR 2043955 | Zbl 1052.20027

[14] M. Bestvina, M. Feighn & M. Handel, The Tits alternative for Out(F n ), II : A Kolchin type theorem, Ann. of Math. 161 (2005), p. 1-59. | Article | MR 2150382 | Zbl 1139.20026

[15] M. Bestvina & M. Handel - Train tracks and automorphisms of free groups, Ann. of Math. 135 (1992), p. 1-51. | Article | MR 1147956 | Zbl 0757.57004

[16] F. Bonahon - The geometry of Teichmüller space via geodesic currents, Invent. math. 92 (1988), p. 139-162. | Article | EuDML 143562 | MR 931208 | Zbl 0653.32022

[17] F. Bonahon, Geodesic currents on negatively curved groups, in Arboreal group theory (Berkeley, 1988) (R. Alperin, ed.), Math. Sci. Res. Inst. Publ., vol. 19, Springer, 1991, p. 143-168. | Article | MR 1105332 | Zbl 0772.57004

[18] A. Borel & J-P. Serre - Corners and arithmetic groups. Avec un appendice : Arrondissement des variétés à coins, par A. Douady et L. Hérault, Comment. Math. Helv. 48 (1973), p. 436-491. | MR 387495 | Zbl 0274.22011

[19] N. Bourbaki - Topologie générale. Chapitres 1 à 4, Springer, 2007. | Zbl 1107.54001

[20] B. H. Bowditch - Intersection numbers and the hyperbolicity of the curve complex, J. reine angew. Math. 598 (2006), p. 105-129. | MR 2270568 | Zbl 1119.32006

[21] M. R. Bridson & A. Haefliger - Metric spaces of non-positive curvature, Grund. math. Wiss., vol. 319, Springer, 1999. | MR 1744486 | Zbl 0988.53001

[22] M. R. Bridson & P. De La Harpe - Mapping class groups and outer automorphism groups of free groups are C * -simple, J. Funct. Anal. 212 (2004), p. 195-205. | Article | MR 2065242 | Zbl 1064.46052

[23] M. R. Bridson & K. Vogtmann - Automorphism groups of free groups, surface groups and free abelian groups, in Problems on mapping class groups and related topics, Proc. Sympos. Pure Math., vol. 74, Amer. Math. Soc., 2006, p. 301-316. | Article | MR 2264548 | Zbl 1184.20034

[24] K. S. Brown - Cohomology of groups, Grad. Texts Math., vol. 87, Springer, ed. corr., 1982. | MR 672956 | Zbl 0584.20036

[25] R. Charney & K. Vogtmann - Finiteness properties of automorphism groups of right-angled Artin groups, Bull. Lond. Math. Soc. 41 (2009), p. 94-102. | Article | MR 2481994 | Zbl 1244.20036

[26] I. Chiswell - Introduction to Λ-trees, World Scientific, 2001. | MR 1851337 | Zbl 1004.20014

[27] M. Culler & K. Vogtmann - Moduli of graphs and automorphisms of free groups, Invent. math. 84 (1986), p. 91-119. | Article | EuDML 143335 | MR 830040 | Zbl 0589.20022

[28] M. Dehn - Papers on group theory and topology. Translated and introduced by John Stillwell, Springer, 1987. | MR 881797 | Zbl 1264.01046

[29] C. Druţu - Quasi-isometric classification of non-uniform lattices in semisimple groups of higher rank, Geom. Funct. Anal. 10 (2000), p. 327-388. | Article | MR 1771426 | Zbl 0955.22015

[30] C. Druţu, Query-isometry rigidity of groups, in Géométries à courbure négative ou nulle, groupes discrets et rigidités (L. Bessières, A. Parreau & B. Rémy, éds.), Actes de l'école d'été de l'Institut Fourier, Grenoble, 2004, Séminaires et Congrès, vol. 18, 2009, p. 321-371. | MR 2655317 | Zbl 1226.20036

[31] A. Eskin - Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces, J. Amer. Math. Soc. 11 (1998), p. 321-361. | Article | MR 1475886 | Zbl 0885.22017

[32] B. Farb & M. Handel - Commensurations of Out(F n ), Publ. Math. I.H.É.S. 105 (2007), p. 1-48. | Article | EuDML 104223 | MR 2354204 | Zbl 1137.20018

[33] A. Fathi, F. Laudenbach & V. Poenaru - Travaux de Thurston sur les surfaces, Astérisque 66-67, Soc. Math. France (1979). | Numdam | MR 568308

[34] M. Feighn & M. Handel - Abelian subgroups of Out(F n ), Geom. & Topol. 13 (2009), p. 1657-1727. | Article | MR 2496054 | Zbl 1201.20031

[35] A. Furman - Gromov's measure equivalence and rigidity of higher rank lattices, Ann. of Math. 150 (1999), p. 1059-1081. | Article | EuDML 120471 | MR 1740986 | Zbl 0943.22013

[36] D. Gaboriau, A. Jaeger, G. Levitt & M. Lustig - An index for counting fixed points of automorphisms of free groups, Duke Math. J. 93 (1998), p. 425-452. | MR 1626723 | Zbl 0946.20010

[37] F. P. Gardiner - Teichmüller theory and quadratic differentials, Pure and Applied Math., Wiley, 1987. | MR 903027 | Zbl 0629.30002

[38] É. Ghys - Les groupes hyperboliques, Séminaire Bourbaki, vol. 1989/1990, exp. n° 722, Astérisque 189-190 (1990), p. 203-238. | EuDML 110125 | Numdam | MR 1099877 | Zbl 0744.20036

[39] M. Gromov - Asymptotic invariants of infinite groups, in Geometric group theory, Vol. 2 (Sussex, 1991) (Niblo, A. and Roller, M., eds.), London Math. Soc. Lecture Note Ser., vol. 182, Cambridge Univ. Press, 1993. | MR 1253544 | Zbl 0841.20039

[40] F. Grunewald & A. Lubotzky - Linear representations of the automorphism group of a free group, Geom. Funct. Anal. 18 (2009), p. 1564-1608. | Article | MR 2481737 | Zbl 1175.20028

[41] V. Guirardel & G. Levitt - Deformation spaces of trees, Groups Geom. Dyn. 1 (2007), p. 135-181. | Article | MR 2319455 | Zbl 1134.20026

[42] V. Guirardel & G. Levitt, The outer space of a free product, Proc. Lond. Math. Soc. 94 (2007), p. 695-714. | Article | MR 2325317 | Zbl 1168.20011

[43] T. Haettel - Compactification de Thurston d'espaces de réseaux marqués, prépublication Univ. Paris-Sud 11 (Orsay), avril 2011.

[44] U. Hamenstädt - Train tracks and the gromov boundary of the complex of curves, in Spaces of Kleinian groups (Minsky, Y. and Sakuma, M. and Series, C., eds.), London Math. Soc. Lecture Note Ser., vol. 329, Cambridge Univ. Press, 2006, p. 187-207. | Article | MR 2258749 | Zbl 1117.30036

[45] U. Hamenstädt, Geometry of the mapping class groups III : Quasi-isometric rigidity, prepublication arXiv:math.GT/0512429.

[46] M. Handel & L. Mosher - Subgroup classification in Out(F n ), prepublication arXiv:0908.1255.

[47] J. L. Harer - The virtual cohomological dimension of the mapping class group of an orientable surface, Invent math. 84 (1986), p. 157-176. | Article | EuDML 143338 | MR 830043 | Zbl 0592.57009

[48] P. De La Harpe - Free groups in linear groups, L'Enseign. Math. 29 (1983), p. 129-144. | MR 702736 | Zbl 0517.20024

[49] W. J. Harvey - Geometric structure of surface mapping class groups, in Homological group theory (Proc. Sympos., Durham, 1977), London Math. Soc. Lecture Note Ser., vol. 36, Cambridge Univ. Press, 1979, p. 255-269. | Article | MR 564431 | Zbl 0424.57006

[50] W. J. Harvey, Boundary structure of the modular group, in Riemann surfaces and related topics : Proc. 1978 Stony Brook Conf., Ann. of Math. Stud., vol. 97, Princeton Univ. Press, 1981, p. 245-251. | MR 624817 | Zbl 0461.30036

[51] T. Hattori - Collapsing of quotient spaces of SO(n)SL(n,𝐑) at infinity, J. Math. Soc. Japan 47 (1995), p. 193-225. | Article | MR 1317280 | Zbl 0844.53041

[52] N. V. Ivanov - Subgroups of Teichmüller modular groups, Transl. Math. Monog., vol. 115, Amer. Math. Soc., 1992. | MR 1195787 | Zbl 0776.57001

[53] N. V. Ivanov, Mapping class groups, in Handbook of geometric topology, North-Holland, 2002, p. 523-633. | MR 1886678 | Zbl 1002.57001

[54] W. Jaco - Lectures on three-manifold topology, CBMS Reg. Conf. Ser. Math., vol. 43, Amer. Math. Soc., 1980. | Article | MR 565450 | Zbl 0433.57001

[55] I. Kapovich & M. Lustig - The actions of Out(F k ) on the boundary of Outer space and on the space of currents : minimal sets and equivariant incompatibility, Erg. Theory Dyn. Syst. 27 (2007), p. 827-847. | Article | MR 2322181 | Zbl 1127.20025

[56] I. Kapovich & M. Lustig, Geometric intersection number and analogues of the curve complex for free groups, Geom. & Topol. 13 (2009), p. 1805-1833. | Article | MR 2496058 | Zbl 1194.20046

[57] M. Kapovich - Hyperbolic manifolds and discrete groups, Progress in Math., vol. 183, Birkhäuser, 2001. | MR 1792613 | Zbl 0958.57001

[58] A. Katok & B. Hasselblatt - Introduction to the modern theory of dynamical systems, Encycl. Math. Appl., vol. 54, Cambridge Univ. Press, 1995. | MR 1326374 | Zbl 0878.58020

[59] Y. Kida - Measure equivalence rigidity of the mapping class group, Ann. of Math. 171 (2010), p. 1851-1901. | Article | MR 2680399 | Zbl 1277.37005

[60] B. Kleiner & B. Leeb - Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Publ. Math. I.H.É.S. 86 (1997), p. 115-197. | Article | EuDML 104123 | Numdam | MR 1608566 | Zbl 0910.53035

[61] M. Korkmaz & A. I. Stipsicz - Lefschetz fibrations on 4-Manifolds, in Handbook of Teichmüller theory. Vol. II, IRMA Lect. Math. Theor. Phys., vol. 13, Eur. Math. Soc., Zürich, 2009, p. 271-296. | Article | MR 2497784 | Zbl 1177.57001

[62] E. Kowalski - The large sieve and its applications : arithmetic, geometry, random walks and discrete groups, Cambr. Tracts Math., vol. 175, Cambridge Univ. Press, 2008. | MR 2426239 | Zbl 1177.11080

[63] G. Levitt - Automorphisms of hyperbolic groups and graphs of groups, Geom. Dedicata 114 (2005), p. 49-70. | Article | MR 2174093 | Zbl 1107.20030

[64] G. Levitt & M. Lustig - Irreducible automorphisms of F n have north-south dynamics on compactified outer space, J. Inst. Math. Jussieu 2 (2003), p. 59-72. | Article | MR 1955207 | Zbl 1034.20038

[65] A. Lubotzky, S. Mozes & M. S. Raghunathan - The word and Riemannian metrics on lattices of semisimple groups, Publ. Math. I.H.É.S. 91 (2000), p. 5-53. | Article | EuDML 104167 | Numdam | MR 1828742 | Zbl 0988.22007

[66] R. C. Lyndon & P. E. Schupp - Combinatorial group theory, Ergebn. Math. Grenzg., vol. 89, Springer, 1977. | MR 577064 | Zbl 0368.20023

[67] R. Martin - Non-Uniquely ergodic foliations of thin-type, measured currents and automorphisms of free groups, Thèse, Univ. of California, Los Angeles, 1995. | MR 2693216 | Zbl 0890.57041

[68] H. A. Masur & Y. N. Minsky - Geometry of the complex of curves, I : Hyperbolicity, Invent. math. 138 (1999), p. 103-149. | Article | MR 1714338 | Zbl 0941.32012

[69] J. Milnor - Introduction to algebraic K-theory, Ann. of Math. Studies, vol. 72, Princeton Univ. Press, 1971. | MR 349811 | Zbl 0237.18005

[70] E. E. Moise - Geometric topology in dimensions 2 and 3, Grad. Texts Math., vol. 47, Springer, 1977. | MR 488059 | Zbl 0349.57001

[71] J. W. Morgan & P. B. Shalen - Degenerations of hyperbolic structures. II : Measured laminations in 3-manifolds, Ann. of Math. 127 (1988), p. 403-456. | Article | MR 932305 | Zbl 0656.57003

J. W. Morgan & P. B. Shalen - Degenerations of hyperbolic structures. III : Actions of 3-manifold groups on trees and Thurston's compactness theorem, Ann. of Math. 127 (1988), p. 457-519. | Article | MR 942518 | Zbl 0661.57004

[72] S. Nag - The complex analytic theory of Teichmüller spaces, Canadian Math. Soc. Ser., Wiley, 1988. | MR 927291 | Zbl 0667.30040

[73] A. Papadopoulos & G. Théret - On Teichmüller's metric and Thurston's asymmetric metric on Teichmüller space, in Handbook of Teichmüller theory. Vol. I, IRMA Lect. Math. Theor. Phys., vol. 11, Eur. Math. Soc., 2007, p. 111-204. | Article | MR 2349669 | Zbl 1129.30030

[74] A. Parreau - Compactification d'espaces de représentations de groupes de type fini, Math. Z. (2011), doi ://10.1007/s00209-011-0921-8 (online). | MR 2968214

[75] F. Paulin - Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. math. 94 (1988), p. 53-80. | Article | EuDML 143617 | MR 958589 | Zbl 0673.57034

[76] F. Paulin, Actions de groupes sur les arbres, Séminaire Bourbaki, vol. 1995/1996, exp. n° 808, Astérisque 241 (1997), p. 97-137. | EuDML 110225 | Numdam | MR 1472536 | Zbl 0984.20015

[77] F. Paulin, Sur les automorphismes extérieurs des groupes hyperboliques, Ann. Sci. École Norm. Sup. 30 (1997), p. 147-167. | Article | EuDML 82428 | Numdam | MR 1432052 | Zbl 0877.20014

[78] F. Paulin, Sur la compactification de Thurston de l'espace de Teichmüller, Séminaires et congrès 18 (2009), p. 421-443. | MR 2655319 | Zbl 1201.30058

[79] V. Poénaru - Travaux de Thurston sur les difféomorphismes des surfaces et l'espace de Teichmüller, Séminaire Bourbaki, vol. 1978/1979, exp. n° 529, Springer Lect. Notes Math. 770 (1980), p. 66-79. | Article | EuDML 109946 | Numdam | MR 572418 | Zbl 0438.57004

[80] I. Rivin - Walks on groups, counting reducible matrices, polynomials, and surface and free group automorphisms, Duke Math. J. 142 (2008), p. 353-379. | Article | MR 2401624 | Zbl 1207.20068

[81] I. Satake - On representations and compactifications of symmetric Riemannian spaces, Ann. of Math. 71 (1960), p. 77-110. | Article | MR 118775 | Zbl 0094.34603

[82] M. Scharlemann - Heegaard splittings of compact 3-manifolds, in Handbook of geometric Topology (Davenport, R. and Sherr, R., eds.), North-Holland, 2002, p. 921-953. | MR 1886684 | Zbl 0985.57005

[83] J. De Séguier - Sur les automorphismes de certains groupes, C.R.A.S. 179 (1924), p. 139-142. | JFM 50.0074.03

[84] J-P. Serre - Arbres, amalgames, SL 2 , 3e éd., Astérisque 46 (1983). | Numdam | Zbl 0369.20013

[85] J-P. Serre, Lie algebras and Lie groups, 2e éd., Lecture Notes in Math., vol. 1500, Springer, 1992. | MR 1176100 | Zbl 0742.17008

[86] W. P. Thurston - Three-dimensional geometry and topology. Vol. 1, Princeton Math. Series, vol. 35, Princeton Univ. Press, 1997. | MR 1435975 | Zbl 0873.57001

[87] K. Vogtmann - Automorphisms of free groups and Outer space, Geom. Dedicata 94 (2002), p. 1-31. | Article | MR 1950871 | Zbl 1017.20035

[88] K. Vogtmann, The cohomology of automorphism groups of free groups, in Proc. Inter. Cong. Math. Vol. II, Eur. Math. Soc., 2006, p. 1101-1117. | MR 2275637 | Zbl 1108.20052

[89] G. Voronoï - Nouvelles applications des paramètres continus à la théorie des formes quadratiques, J. reine angew. Math. 133 (1907), p. 97-178. | EuDML 149276 | JFM 38.0261.01

[90] R. J. Zimmer - Ergodic theory and semisimple groups, Monographs in Math., vol. 81, Birkhäuser, 1984. | MR 776417 | Zbl 0571.58015